Two proofs of Pinsker's conjecture concerning arbitrarily varying channels

Ahlswede R, Cai N (1991)
IEEE transactions on information theory 37(6): 1647-1649.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N. Two proofs of Pinsker's conjecture concerning arbitrarily varying channels. IEEE transactions on information theory. 1991;37(6):1647-1649.
Ahlswede, R., & Cai, N. (1991). Two proofs of Pinsker's conjecture concerning arbitrarily varying channels. IEEE transactions on information theory, 37(6), 1647-1649.
Ahlswede, R., and Cai, N. (1991). Two proofs of Pinsker's conjecture concerning arbitrarily varying channels. IEEE transactions on information theory 37, 1647-1649.
Ahlswede, R., & Cai, N., 1991. Two proofs of Pinsker's conjecture concerning arbitrarily varying channels. IEEE transactions on information theory, 37(6), p 1647-1649.
R. Ahlswede and N. Cai, “Two proofs of Pinsker's conjecture concerning arbitrarily varying channels”, IEEE transactions on information theory, vol. 37, 1991, pp. 1647-1649.
Ahlswede, R., Cai, N.: Two proofs of Pinsker's conjecture concerning arbitrarily varying channels. IEEE transactions on information theory. 37, 1647-1649 (1991).
Ahlswede, Rudolf, and Cai, Ning. “Two proofs of Pinsker's conjecture concerning arbitrarily varying channels”. IEEE transactions on information theory 37.6 (1991): 1647-1649.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar